# SDR CALA2025120211666

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 76,825 hours, 28,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL CHECK EMERGENCY LIGHTS.   L2 ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-04. OPS CHECKED GOOD.
